American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Philip Foth. Generalized Kostant convexity theorems. Proc. Amer. Math. Soc. 137 (2009) 297-301. MR 2439453.
Abstract, references, and article information   
View Article: PDF

[2] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds II. Proc. Amer. Math. Soc. 134 (2006) 3423-3428. MR 2240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernhard Krötz and Michael Otto. A refinement of the complex convexity theorem via symplectic techniques. Proc. Amer. Math. Soc. 134 (2006) 549-558. MR 2176024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karel Dekimpe. On polynomial products in nilpotent and solvable Lie groups. Proc. Amer. Math. Soc. 131 (2003) 973-978. MR 1937436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph A. Wolf. Real groups transitive on complex flag manifolds. Proc. Amer. Math. Soc. 129 (2001) 2483-2487. MR 1823935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cecília Ferreira and Armando Machado. Higher order symmetric spaces and the roots of the identity in a Lie group. Proc. Amer. Math. Soc. 128 (2000) 2181-2186. MR 1653453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Field. Generating sets for compact semisimple Lie groups. Proc. Amer. Math. Soc. 127 (1999) 3361-3365. MR 1618662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tin-Yau Tam. An extension of a convexity theorem of the generalized numerical range associated with $SO(2n+1)$ . Proc. Amer. Math. Soc. 127 (1999) 35-44. MR 1473680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dan Barbasch and Mark R. Sepanski. Closure ordering and the Kostant-Sekiguchi correspondence. Proc. Amer. Math. Soc. 126 (1998) 311-317. MR 1422847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nazih Nahlus. Note on faithful representations and a local property of Lie groups. Proc. Amer. Math. Soc. 125 (1997) 2767-2769. MR 1396990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. W. Knapp. A quick proof of the classification of simple real Lie algebras. Proc. Amer. Math. Soc. 124 (1996) 3257-3259. MR 1340392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Juan Tirao. On the left ideal in the universal enveloping algebra of a Lie group generated by a complex Lie subalgebra . Proc. Amer. Math. Soc. 121 (1994) 1257-1266. MR 1189550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karl H. Hofmann and Christian Terp. Compact subgroups of Lie groups and locally compact groups . Proc. Amer. Math. Soc. 120 (1994) 623-634. MR 1166357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. Christine Stevens. Closures of weakened analytic groups . Proc. Amer. Math. Soc. 119 (1993) 291-297. MR 1123667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] François Ziegler. On the Kostant convexity theorem . Proc. Amer. Math. Soc. 115 (1992) 1111-1113. MR 1111441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dong Hoon Lee and Ta Sun Wu. Rationality of representations of linear Lie groups . Proc. Amer. Math. Soc. 114 (1992) 847-855. MR 1072344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. S. Wu. Automorphism groups of locally compact reductive groups . Proc. Amer. Math. Soc. 106 (1989) 537-542. MR 968626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Armando Machado. A locally closed set with a smooth group structure is a Lie group . Proc. Amer. Math. Soc. 84 (1982) 303-307. MR 637188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dragomir Ž. Djoković. Subgroups of compact Lie groups containing a maximal torus are closed . Proc. Amer. Math. Soc. 83 (1981) 431-432. MR 624947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roe Goodman. Interpolation spaces and unitary representations . Proc. Amer. Math. Soc. 83 (1981) 153-158. MR 620003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hêng Lung Lai and Huei Shyong Lue. Scalar curvature of Lie groups . Proc. Amer. Math. Soc. 81 (1981) 311-315. MR 593479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Don Coppersmith. A family of Lie algebras not extendible to a family of Lie groups . Proc. Amer. Math. Soc. 66 (1977) 365-366. MR 0457622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Wigner. Erratum to: ``On the automorphism group of a Lie group'' (Proc. Amer. Math. Soc. {\bf 45} (1974), 140--143) . Proc. Amer. Math. Soc. 60 (1976) 376. MR 0414783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bernard R. Gelbaum. On relatively free subsets of Lie groups . Proc. Amer. Math. Soc. 58 (1976) 301-305. MR 0412343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Wigner. On the automorphism group of a Lie group . Proc. Amer. Math. Soc. 45 (1974) 140-143. MR 0357684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1